# SDR CA121119015

- Difficulty date: October 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Condition: Failed
- Location: Agb Input Shaft
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL90, THE NR 2 ENGINE OIL PRESSURE DROPPED BELOW 50 PSI AND THE OIL TEMPERATURE INCREASED ACCOMPANIED BY VIBRATIONS AND OIL ODOR IN THE CABIN. THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  INVESTIGATION PERFORMED BY THE OPERATOR FOUND THAT THE 2 ROLLER BEARINGS SUPPORTING THE ACCESSORIES GEARBOX INPUT SHAFT WERE BROKEN.
